# SDR HNAA2025111900753

- Difficulty date: October 28, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,607 hours, 51,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BEAMS FOR SPC SUPPORT CRACKED BTW FRAMES 7-8 NEAR STRINGERS 20L AND 20R. REPLACED THE BEAMS IAW SRM 51-40-02.
